RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1687–1690 (Mi de8838)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the stability of solutions of stabilization problems

A. Yu. Khokhlov

Moscow Institute of Physics and Technology

Full text: PDF file (542 kB)

English version:
Differential Equations, 1995, 31:10, 1652–1656

Bibliographic databases:
UDC: 517.911
Received: 30.06.1994

Citation: A. Yu. Khokhlov, “On the stability of solutions of stabilization problems”, Differ. Uravn., 31:10 (1995), 1687–1690; Differ. Equ., 31:10 (1995), 1652–1656

Citation in format AMSBIB
\Bibitem{Kho95}
\by A.~Yu.~Khokhlov
\paper On the stability of solutions of stabilization problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1687--1690
\mathnet{http://mi.mathnet.ru/de8838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433887}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1652--1656


Linking options:
  • http://mi.mathnet.ru/eng/de8838
  • http://mi.mathnet.ru/eng/de/v31/i10/p1687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “Asymptotics of Solutions to Differential Equations near Singular Points”, Proc. Steklov Inst. Math., 232 (2001), 187–210  mathnet  mathscinet  zmath
    2. L. D. Kudryavtsev, “Almost-Normed Spaces of Functions with Given Asymptotics, Lagrangian Asymptotics, and Their Application to Ordinary Differential Equations”, Journal of Mathematical Sciences, 124:4 (2004), 5154–5162  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019